# SDR ASAA2022112540936

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,824 hours, 16,664 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PWS FAIL MSG ON ND FROM ROTATION UNTIL APPROXIMATELY 2,000 FEET BEFORE EXTINGUISHING. GROUNDED - YES. PERFORM PWS B737-800 FIM 34-43 TASK 815. WEATHER RADAR SYSTEM BITE PROCEDURE TEST PASSED.
